MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF TRA; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF TRA; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/189/075
Medical Device Problem Codes Deflation Problem (1149); Pressure Problem (3012)
Health Effect - Clinical Code Pneumonia (2011)
Date of Event 07/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was cuff deflation and malfunctioning of a pressure valve.Ventilator associated pneumonia was reported.Additional information was requested; however, no further information was received.
 
Additional Manufacturer Narrative
Two photos were included in agile attachments for evaluation.Based on the photos received, the reported failure mode could not be detected; the complaint was not confirmed.No other analysis was performed.Based on the photos received, the reported failure mode could not be detected.No root cause was determined, and no corrective actions were required since the complaint was not confirmed.No fault was found as no product was returned for analysis.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX BLUE LINE SACETT SUCTION ABOVE THE CUFF TRA
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
thousand lights
minneapolis, MN 55442
MDR Report Key15288169
Report Number3012307300-2022-16102
Device Sequence Number2329084
Product Code BTR
UDI-Device Identifier15019315059537
UDI-Public15019315059537
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model Number100/189/075
Device Catalogue Number100/189/075
Device Lot Number4100440
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer04/02/2023
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown